Пропустить команды ленты
Пропустить до основного контента
SharePoint
Перейти вверх

Algorithmic computation of polynomial amoebas

Наименование публикации:Algorithmic computation of polynomial amoebasАвторы:Садыков Т. М. 
Bogdanov D. V. , Kytmanov A. A.
Тематическая область:Информатика
Вид публикации:Статья в сборнике
Электронная публикация:НетЯзык издания:АнглийскийГод издания:2016Страна издания: Швейцария Наименование журнала или сборника:Computer Algebra in Scientific ComputingНомер журнала (с указанием года):9890 (2016)Наименование издательства:SpringerКод ISSN или ISBN:978-3-319-45640-9Количество страниц:14Количество печатных листов:0,875Издание:Издание перечня ВАКИндексация:РИНЦ,
Scopus,
Google Scholar,
Web of Science
Библиографическая ссылка:Bogdanov D.V., Kytmanov A.A., Sadykov T.M. Algorithmic Computation of Polynomial Amoebas / Lecture Notes in Computer Science: 18th International Workshop on Computer Algebra in Scientific Computing, CASC 2016. Vol. 9890. Pages 87-100. Аннотация (реферат):

​We present algorithms for computation and visualization of polynomial amoebas, their contours, compactified amoebas and sections of three-dimensional amoebas by two-dimensional planes. We also provide a method and an algorithm for the computation of polynomials whose amoebas exhibit the most complicated topology among all polynomials with a fixed Newton polytope. The presented algorithms are implemented in computer algebra systems Matlab 8 and Mathematica 9.


Перейти к списку публикаций